MAUDE Adverse Event Report: COOK INC VERSATUBE¿ TAPERED TRACHEOSTOMY TUBE; BTO TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

COOK INC VERSATUBE¿ TAPERED TRACHEOSTOMY TUBE; BTO TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number G55652
Health Effect - Clinical Codes Hypoventilation (1916); No Code Available (3191)
Date of Event 03/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the after the cannula of a versatube¿ tapered tracheostomy tube was inserted, it had an apparent cuff leak and would not allow proper ventilation.Another cannula was placed successfully, but it was found to be delivering insufficient oxygen the following day, so it was replaced with another company¿s device.There were no injuries reported aside from this additional procedure.

Brand Name
VERSATUBE¿ TAPERED TRACHEOSTOMY TUBE
Common Device Name
BTO TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7370035
Report Number1820334-2018-00883
Device Sequence Number69542
Product Code BTO
UDI-Device Identifier00827002556522
UDI-Public(01)00827002556522(17)170817(10)5201216
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG55652
Device Catalogue NumberC-VT-9
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;